Skip to main content
Article
On the Basic Representation Theorem for Convex Domination of Measures
Journal of Mathematical Analysis and Applications
  • J. Elton, Georgia Institute of Technology - Main Campus
  • Theodore P. Hill, Georgia Institute of Technology - Main Campus
Publication Date
12-15-1998
Abstract

A direct, constructive proof is given for the basic representation theorem for convex domination of measures. The proof is given in the finitistic case (purely atomic measures with a finite number of atoms), and a simple argument is then given to extend this result to the general case, including both probability measures and finite Borel measures on infinite-dimensional spaces. The infinite-dimensional case follows quickly from the finite-dimensional case with the use of the approximation property.

Disciplines
Citation Information
J. Elton and Theodore P. Hill. "On the Basic Representation Theorem for Convex Domination of Measures" Journal of Mathematical Analysis and Applications Vol. 228 Iss. 2 (1998) p. 449 - 466
Available at: http://works.bepress.com/tphill/62/